# SDR COMA9960264

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 5270 · Door Warning System
- Part: Harness
- Part number: 601R576891103
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE.  REPLACED THE CARGO DOOR WIRING HARNESS.
